MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SIZE 5 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY TIBIAL TRAY SIZE 5 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33650005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "study uk infinity total ankle system subject: 100-009 varus release - superficial and deep deltoid.Lateral gutter osteophyte excised.At this point an undisplaced shear fracture medial mall was noted during the arthroplasty of the right ankle the found fracture was fixed and stabilized.".
 
Event or Problem Description
As reported: "study uk infinity total ankle system subject: (b)(6).Varus release - superficial and deep deltoid.Lateral gutter osteophyte excised.At this point an undisplaced shear fracture medial mall was noted during the arthroplasty of the right ankle the found fracture was fixed and stabilized.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
INFINITY TIBIAL TRAY SIZE 5 TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21000887
Report Number3010667733-2024-01097
Device Sequence Number9857970
Product Code HSN
UDI-Device Identifier00840420122520
UDI-Public00840420122520
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/14/2024
Device Catalogue Number33650005
Device Lot Number1575944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/23/2024
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown